# SDR 20000925SH032

- Difficulty date: August 17, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N4123C
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449042
- Engine: Cont LTSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD
- Part serial: 70200005
- Condition: Failed
- Part time: 323 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLE HARD TO MOVE IN FLIGHT, SERVO REMOVED AND A NEW ONE INSTALLED.  OVER FOUR POUNDS TO MOVE CONTROL.  (X)
